# SDR MASA200700347

- Difficulty date: June 21, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 10,239 hours, 9,546 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Seated
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7409 HSV-IAD.  PILOT REPORTED A RIGHT EMERGENCY DOOR CAUTION MESSAGE IN FLIGHT.  RESEATED DOOR, OPS CHECK GOOD.
